# SDR ASAA2017052120840

- Difficulty date: May 21, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,077 hours, 9,758 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 56100023
- Part serial: 10275H3249
- Condition: Failed
- Location: L2
- Part time: 24,185 hours, 7,073 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. AFTER 2 MINUTES OFF WHEN REAPPLING HEAT, THE OVERHEAT LIGHT ILLUMINATED AGAIN IMMEDIATELY. ACFT GROUNDED.  BITE CHECK OF WHCU IAW FIM 30-41, TASK 801. FAILS WINDOW SENSOR.  VERIFIED M2675 COIL CORD ASSEMBLY GOOD IAW WDM 30-41-12. CHECKED RESISTANCE OF PRIMARY SENSOR AND IT WAS OPEN.  MOVED TERMINAL TO SPARE SENSOR AND IT WAS ALSO BAD.  MOVED SENSOR TERMINAL BACK TO PRIMARY SENSOR TAP.  RETAPPED THE LT SIDE WINDOW IAW WDM 30-41-12.  REMOVED AND REPLACED THE L2 SLIDING WINDOW, OPS AND ADJUSTMENT GOOD IAW AMM 56-12-11-400-801. PRESSURIZED ACFT, NO DEFECTS NOTED.
